MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform for evaluation.A supplemental report will be filed if and when the platform is returned and investigation has been completed.
 
Event or Problem Description
During biomed testing, the autopulse platform (sn (b)(4)) displayed a user advisory (ua) 12 (lifeband not detected) error message after compression of mannequin between 1 to 2 minutes.No patient involvement.
 
Additional Manufacturer Narrative
The report of a user advisory (ua) 12 (lifeband not present) was confirmed based on the functional testing and archive data review of the autopulse platform (sn (b)(4).The root cause is due to the switch lever not being able to close as it is not parallel to the switch case.Visual inspection of the platform found damaged bottom cover and the drive shaft is exhibiting binding and resistance.These observations are not related to the reported event.The archive data was reviewed and contained a ua 12 error message.The platform was functionally tested and displayed a user advisory (ua) 12 (lifeband not detected) error message after a few compression.Following this, a lifeband clip detect switch inspection was performed where it was indicated that the switch lever is not able to close and is not parallel to the switch case, causing the ua 12 error message to occur.After readjustment of the switch lever and verification using a standard belt test clip aid, the platform was further tested and operated as intended without any further issue fault or error.After replacement of the bottom cover and cleaning of the clutch, the platform was further tested and passed all testing criteria and met all required specifications.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7692638
Report Number3010617000-2018-00719
Device Sequence Number1329953
Product Code DRM
UDI-Device Identifier00849111001021
UDI-Public00849111001021
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1